# SDR TSAA0021228

- Difficulty date: November 2, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 942 - HNL-KOA - AFTER TAKEOFF, PRESSURIZATION IN AUTO FAILED.  NOT CONTROLLABLE IN ANY MODE.  RETURNED TO HNL FOR UNEVENTFUL LANDING.  REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
